# SDR 08FDEA02439

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A709417
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FOUND COMPARTMENT AFT BULKHEAD LINER SUPPORTING STANCHION CORRODED AT STATION 6-73.5, X = -9".  FORWARD CARGO COMPARTMENT AFT BULKHEAD LINER SUPPORTING STANCHION AT STATION 6-73.5, X =   -9" CORROSION REMOVED AS PER SRM 51-21-01, VOL.II. MATERIAL REMOVED 0.092", ORIGINAL THICKNESS 0.100", REMAINED THICKNESS 0.008", AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-01,  FIG.2, VOL.I. STANCHION REMOVED AND REPLACED AS PER SRM 51-31-01, VOL.II. NEW STANCHION REWORKED AS PER DRAWING A6A7094. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
